| Catalog Number |
451503H5 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Corrected fax number in section d3 to (b)(6).
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
Event or Problem Description
As reported, a white waxy substance was found in the tubes of two 5f 100 cm 5-side hole (sh) tempo diagnostic catheters during prep and the hardness of the tube body was significantly increased compared with before.Due to the issue, a third pigtail angiographic tube was used to complete the operation.There was no reported patient injury.The discovery of this issue was made during a lower limb artery interventional surgery.The device was stored and prepped in accordance with the instructions for use (ifu).There were no damages found on the device packaging.A non-cordis guidewire was used in the patient, but the contrast catheter with white wax was not implanted in the patient.The products were discarded at site and will not be returned.A picture was received for review.
Additional Manufacturer Narrative
Complaint conclusion: as reported, a white waxy substance was found in the tubes of two 5f 100 cm 5-side hole (sh) tempo diagnostic catheters during prep and the hardness of the tube body was significantly increased compared with before.Due to the issue, a third pigtail angiographic tube was used to complete the operation.There was no reported patient injury.The discovery of this issue was made during a lower limb artery interventional surgery.The device was stored and prepped in accordance with the instructions for use (ifu).There were no damages found on the device packaging.A non-cordis guidewire was used in the patient, but the tempo catheter with white wax was not inserted in the patient.1: the device was not returned for analysis.One photo was attached to the event-2024-10313.In the photo, a diagnostic catheter is noted coiled no damages nor clear irregularities could be observed.No anomalies nor outstanding details could be observed on the images provided.2: the device was not returned for analysis.The reported events by the customer as ¿catheter (body/shaft) ¿ foreign material¿ and ¿catheter (body/shaft) ¿ damaged¿ were not confirmed since no anomalies could be observed on the picture provided.Further analysis is needed to determine if the unit could be damaged/with a foreign material.The exact cause of the issue experienced could not be determined.Without the return of the device and based on the image information available for review, it is not possible to determine what factors may have contributed to the reported event.Handling and/or storage factors may have contributed to the event reported.The photos do not provide sufficient information to determine whether there is a manufacturing-related issue or not and the information is insufficient to draw any further conclusions.No actions will be taken at this time.